| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that the surgeon noted a 12.6mm vticm5_12.6 implantable collamer lens of diopter -8.00/1.5/090 (sphere/cylinder/axis) tore/broke during loading on (b)(6) 2024.The damage was noted after opening the vial.The lens was not implanted.Reportedly "waiting for a new lens for surgery scheduled on (b)(6) 2024".The problem was resolved.The reporter indicated the cause of the event was unknown if additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Additional Manufacturer Narrative
Additional information: h6- type of investigation code: 3331- device history record (dhr) review: based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within established process parameters; and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim# (b)(4).